# SDR SIMA20150711001

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 27,759 hours, 23,907 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE FUMES IN CABINET BELOW CB PANEL IN GALLEY.  PERFORMED GVI OF GALLEY AREA WITH NO DEFECTS NOTED.  PERFORMED ENG ODOR EVENT IAW ETN-EM-72-034, NO DEFECTS NOTED.  FOUND RECIRC FAN 2 INOPERATIVE, SEE LOG PAGE 3829649 ITEM 1.  INSPECTED COFFEE POTS, GALLEY CB MODULE, EMER LIGHT BATTERY, LAV SMOKE DET PANEL, CD PLAYER & ALL LIGHTING & BALLAST IN GALLEY, NO ODOR NOTED.  FUNCTIONAL TEST IS GOOD.
